# SDR FDEA202412310005

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,999 hours, 21,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Slow
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

L SIDE MAIN DOOR CLOSES VERY SLOWLY AND WILL NOT  OPEN. PRESSURE READING ZERO.   WHILE T/S L1 DOOR FOUND PNEUMATIC CONTROL VALVE IN  THE OPEN/ MANUAL CONFIG (AIR RESERVOIR EMPTY).  RECONFIGURED PNEUMATIC CONTROL VALVE TO THE CLOSED  POSITION AND SERVICED RESERVOIR TO PROPER PSI REF. AMM. L1 DOOR OPERATES PROPERLY AT THIS TIME  REF. AMM. THIS ACTION REMOVES L1 DOOR FROM  MEL STATUS. A/C OK FOR SERVICE WHILE T/S L1 DOOR FOUND PNEUMATIC CONTROL VALVE IN  THE OPEN/ MANUAL CONFIG (AIR RESERVOIR EMPTY).  RECONFIGURED PNEUMATIC CONTROL VALVE TO THE CLOSED POSITION AND SERVICED RESERVOIR TO PROPER PSI REF. AMM. L1 DOOR OPERATES PROPERLY AT THIS TIME REF.  AMM. THIS ACTION REMOVES L1 DOOR FROM MEL STATUS. A/C OK FOR SERVICE
